# SDR 02FDEA00732

- Difficulty date: October 7, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 26,283 hours, 14,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 720E FRAME FWD SIDE STR 7L.  R&R FRAME PER SRM 53-10-01 & EA 7-5310-67028 & SRM 53-10-14 FIG 1.
